Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Unusual weight gain, spotting, thick discharge from nipples. Have had abortion, HPT tests negative. Suggestions ?

So I have had 2 pregnancies, 1 live birth and one abortion . My last period last month was 9 days late, and I started spotting, except when I went to the bathroom it flowed normal. In one month I can not wear any of my clothes, I am naturally a size 3 in juniors, 5 5 115-120 pounds. My last menstrual/spotting was on August 29 when it started, Once again all ultra sounds and the 4 preg tests urin and blood are negative (which happened in my last 2 pregnancies, until I was close to 3 months). Today I just noticed the thick, sticky, sweet smelling liquid come out of both nipples. My doctor does not think I am pregnant, what should I do?
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Since you had some spotting less than a month ago, you can wait for your next period. If your normal period prior to that was more than a month ago, then you may have to go for a blood test and a sonogram. Any abnormal weight gain can result in cycle disturbance. Going by your past history, you may be having low levels of hCG that are probably not being detected. Discharge from nipples is seen in early as well as late pregnancy and also in post ovulatory phase. I suggest you take a second opinion from another doctor and get treatment. Good luck.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor